Jump to content
Sign in to follow this  
squanchy369

Suddenly making me disoriented...

Recommended Posts

I’ve been taking cymbalta for probably 4 years now.  Did 30mg, 60mg, back to 30mg, and 20mg.  For the past few months I’ve be doing a very slow taper off of the 20mg and am taking about 15mg now.  This drug has always made me feel a bit out of it which is probably why it helped with my anxiety but that’s the same reason I’ve been slowly lowering my dose.  However in the past month I’ve been feeling extremely disoriented for half the day after waking up.  It’s literally like I’m still sleeping and can’t form thoughts.  Then in the evening when it starts to leave my system (I guess?) I start coming back to reality which is such a stark constrast it puts me in a state of panic.  I feel like my only option is to stop taking the cymbalta completely because if I keep feeling this way I’m going to have to be hospitalized. Going cold turkey definitely scares me but I can’t imagine withdrawing being any worse than what I’m experiencing now. 

Share this post


Link to post
Share on other sites

Welcome squanchy369! I think it would be best to call your doctor and let them know what you are going through. Maybe someone else here has experience with this med but I wanted to welcome you. I'm glad that you reached out and found us. Hope you keep coming back, reading, and posting. We are here for you. You are not alone in this struggle.

BW

Share this post


Link to post
Share on other sites

Welcome new friend to our awesome forum family.

I can't comment on the antidepressants because I have never used them.

There is much wisdom and insights from our members and you won't regret posting your concerns.

Check out many other posts and make yourself at home.

Oscar

Share this post


Link to post
Share on other sites
44 minutes ago, BeyondWeary said:

Thank you for the kind welcomes.  BeyondWeary I have sought out a psychiatrist for assistance since the drug was originally prescribed by a rheumatologist who I no longer see and the psychiatrist seemed to think stopping the cymbalta was no big deal but I’ve read plenty of horror stories about cymbalta withdrawal.  I just don’t understand why I’ve had such a sudden change in my response to this drug.

 

Share this post


Link to post
Share on other sites

I have started and stopped cymbalta in rhe past, whilst trying various meds. I didnt have any serious problems  but recently i came diwn from 60 to 30 mg and had terrible ideation and a return of anxiety. There were some triggers coincidental with reduction, so things were bad, I restablished myself at 60 mg and added acouple of other meds to get me stable again.

i concluded that the drug does work for me but withdrawal means that you bestbhave everything else in order before trying

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...